Details

Title

Model reduction problem of linear discrete systems: Admissibles initial states

Journal title

Archives of Control Sciences

Yearbook

2019

Volume

vol. 29

Issue

No 1

Authors

Keywords

linear discrete systems ; model order reduction

Divisions of PAS

Nauki Techniczne

Coverage

41-55

Publisher

Committee of Automatic Control and Robotics PAS

Date

2019.03.28

Type

Article

Identifier

DOI: 10.24425/acs.2019.127522

Source

Archives of Control Sciences; 2019; vol. 29; No 1; 41-55

Open Access Policy

Archives of Control Sciences is an open access journal with all content available with no charge in full text version.


The journal content is available under the licencse CC BY-NC-ND 4.0 https://creativecommons.org/licenses/by-nc-nd/4.0/.
×